# SDR AALA2018070279010

- Difficulty date: June 25, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 10,609 hours, 4,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS ARE INOPERATIVE AT SEAT ROWS 24 AND 25. REPAIRED A PULLED WIRE IAW ESPM 0-48-21.
